Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Soreness in thighs, numbness in calf, stabbing on outside part of ankles. Had long walk. Treatment?

I was walking quite a lot today. Maybe 3 miles around the neighborhood with my friends. I got home and rested for about an hour while eating cereal. I stood up to make my mom food and I felt soreness in my thighs(been there all day), numbness in my calves, and stabbing on the outside part of my ankles. What is this and how can I get rid of it?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
It seems that you got your calves and thigh muscles become fatigued and got strain on calf muscles.
If you do not have practice of regular walking and suddenly you walk for so much distance, it is obvious to have this problem.
Another thing doing long walking there might be some friction between two thighs might have caused soreness on inner side of thigh.
Within a day or two you will be alright.
Nothing to worry, do warm water application on the affected parts.
Ok and bye.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor